# SDR USAA950794

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 654583448
- Condition: Corroded
- Location: Bs 328-344
- Part time: 19,660 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 1 INCH DIAMETER SPOTS OF CORROSION LB 11 BS 328 TO BS 344 ON INTERCOSTAL.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  REPAIRED PER SERM 51-10-2.  (M)
